# SDR USAASB99289

- Difficulty date: December 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N336US
- Make and model: Boeing 737301
- Aircraft serial: 23233
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PIT - FLT 705 - DURING LOWERING OF LANDING GEAR, INBOUND TO PIT, CREW RECEIVED ALL 6 GEAR INDICATION LIGHTS (3 RED AND 3 GREEN).  CREW RECYCLED GEAR AND INDICATION WAS NORMAL.  FLIGHT LANDED AT PIT WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE CLEANED AND LUBED THE LANDING GEAR HANDLE ASSEMBLY.  PERFORMED GEAR SWING SEVERAL TIMES WITH ALL INDICATIONS NORMAL.  AIRCRAFT OK FOR SERVICE.  (X)
